Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 43, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 26, 2011, 12:43 AM CDT for Pulaski County, Missouri. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 12:43 AM CDT (05:43 UTC)
- Expired
- May 27, 2011, 6:24 PM CDT
- In force
- 42 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 124 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
743 WGUS43 KSGF 260543 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1243 AM CDT THU MAY 26 2011 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL FROM WEDNESDAY HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-261743- /O.NEW.KSGF.FL.W.0043.110526T0543Z-110529T0000Z/ /TBNM7.1.ER.110525T1740Z.110526T1800Z.110528T0000Z.UU/ 1243 AM CDT THU MAY 26 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * FLOOD WARNING FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 AM THURSDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC AREA. $$
5 follow-up statements
146 WGUS83 KSGF 260837 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 337 AM CDT THU MAY 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL FROM WEDNESDAY HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-262337- /O.EXT.KSGF.FL.W.0043.000000T0000Z-110529T0600Z/ /TBNM7.1.ER.110525T1740Z.110526T1800Z.110528T0600Z.UU/ 337 AM CDT THU MAY 26 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 2:00 AM THURSDAY THE STAGE WAS 14.0 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 TRAINING AREA. $$
671 WGUS83 KSGF 261335 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 835 AM CDT THU MAY 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY . HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-270435- /O.EXT.KSGF.FL.W.0043.000000T0000Z-110529T0300Z/ /TBNM7.1.ER.110525T1740Z.110526T1800Z.110528T0300Z.UU/ 835 AM CDT THU MAY 26 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:00 AM THURSDAY THE STAGE WAS 14.1 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING. * IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 TRAINING AREA. $$
946 WGUS83 KSGF 262022 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 322 PM CDT THU MAY 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY . HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-271122- /O.CON.KSGF.FL.W.0043.000000T0000Z-110529T0300Z/ /TBNM7.1.ER.110525T1740Z.110526T1200Z.110528T0300Z.UU/ 322 PM CDT THU MAY 26 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 12:00 PM THURSDAY THE STAGE WAS 13.9 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC AREA. $$
342 WGUS83 KSGF 270205 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 905 PM CDT THU MAY 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-271705- /O.CON.KSGF.FL.W.0043.000000T0000Z-110529T0300Z/ /TBNM7.1.ER.110525T1740Z.110526T1200Z.110528T0300Z.UU/ 905 PM CDT THU MAY 26 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 8:45 PM THURSDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC AREA. $$
900 WGUS83 KSGF 272324 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 624 PM CDT FRI MAY 27 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-272354- /O.CAN.KSGF.FL.W.0043.000000T0000Z-110529T0300Z/ /TBNM7.1.ER.110525T1740Z.110526T1200Z.110527T1200Z.UU/ 624 PM CDT FRI MAY 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 5:10 PM FRIDAY THE STAGE WAS 12.7 FEET. * FLOOD STAGE IS 13.0 FEET. * FELL BELOW FLOOD STAGE AT 7:00 AM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.6 FEET BY TOMORROW MORNING. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 25, 11:35 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 25, 11:35 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1135 PM CDT WED MAY 25 2011 ...UPDATE TO AVIATION... .DISCUSSION... SFC LOW OVER AND SUPPORTING UPPER LOW NEAR AND JUST SOUTH OF THE KC METRO AREA WILL SHIFT EAST INTO CENTRAL IL BY 12Z THU. SEVERE CONVECTION OCCURRING AHEAD OF A PREFRONTAL TROUGH WILL SHIFT EAST OF THE REGION OVER THE NEXT COUPLE OF HOURS. ACTUAL COLD FRONT WILL SHIFT THROUGH THE REGION TONIGHT WITH SOME SHOWERS AND MAYBE ISOLD TSTMS ROTATING AROUND THE UPPER LOW WITH THE PRECIP SOMEWHAT DIURNALLY DRIVEN. LOWER CLOUDS IN THE COOLER LOW LEVEL ENVIRONMENT ARE EXPECTED TO MOVE INTO THE REGION TONIGHT...AND THEN GRADUALLY CLEAR FROM WEST TO EAST THU AS A RIDGE OF SFC HIGH PRESSURE SHIFTS EAST...BECOMING SITUATED FROM THE WESTERN GREAT LAKES TO THE ARKLATEX REGION BY THU EVENING/00Z FRI. ZONAL FLOW OVER THE CONUS WILL GRADUALLY BECOME MORE MERIDIONAL OVER THE WEEKEND WITH A UPPER RIDGE GRADUALLY EXPECTED TO BECOME ESTABLISHED FROM THE NORTHEAST CONUS THROUGH THE OH VLY TO THE TX GULF COAST BY MIDDAY SUNDAY. BEFORE THAT OCCURS...ONE MORE LOW AMPLITUDE SHORTWAVE IS EXPECTED TO MOVE EAST INTO EASTERN KS AND MO BY LATE FRI. HAVE POPS FOR FRI/FRI NIGHT/EARLY SAT WITH LIMITED MOISTURE RETURN AHEAD OF AN APPROACHING SFC TROUGH. THAT FRONT NEVER MAKES IT INTO THE AREA...LIFTING BACK TO THE NORTH AS THE UPPER RIDGE BECOMES ESTABLISHED. IN LATER PERIODS...THE ECMWF AND GFS HOLD THE UPPER RIDGE IN PLACE...HOWEVER....THE TAIL END OF A STRONG SYSTEM MOVING NORTHEAST FROM THE CENTRAL ROCKIES INTO THE NORTHERN PLAINS MAY PRODUCE SOME LIGHT PRECIP LATE IN THE EXTENDED FCST PERIODS TUE/WED. BOTTOM LINE...ATTM IT LOOKS LIKE A PERIOD OF RELATIVE QUIET WEATHERWISE. DSA && .AVIATION... FOR THE 06Z TAFS...SCATTERED SHOWERS STILL OCCURRING WITH THE UPPER LOW AS IT TRACKS EAST ACROSS MISSOURI. SEEING LOWERING CEILINGS AND APPROACHING IFR CONDITIONS AT SGF AND COULD FLIRT WITH IFR OVERNIGHT. OTHERWISE...SHOULD SEE MVFR CONDITIONS UNTIL LATER IN THE DAY WITH CLEARING TOWARDS LATE AFTERNOON/EARLY EVENING. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 25, 7:47 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 747 PM CDT WED MAY 25 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 747 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... WIND GUSTS OF 30 TO 35 MPH WILL BE POSSIBLE AS LOW PRESSURE MOVES THROUGH MISSOURI THROUGH THIS EVENING. THE RISK FOR FLOODING WILL ALSO PERSIST...MAINLY ACROSS SOUTHERN MISSOURI NEAR TABLE ROCK LAKE...LAKE TANEYCOMO...AND BULL SHOALS LAKE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE FRIDAY AND FRIDAY NIGHT INTO EARLY SATURDAY. A FEW STRONGER STORMS MAY BE POSSIBLE OVER FAR SOUTHEAST KANSAS INTO SOUTHERN MISSOURI DURING THE AFTERNOON AND EARLY EVENING ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, May 25, 8:09 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL HOUSTON 37.33N 91.96W
05/25/2011 E0.75 INCH TEXAS MO LAW ENFORCEMENT
&&
HATCHLocal storm report, May 25, 8:15 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 11 ESE ALTON 36.61N 91.24W
05/25/2011 OREGON MO LAW ENFORCEMENT
TREES DOWN ALONG COUNTY ROAD 225 JUST SOUTH OF COUNTY
ROAD 305.
&&
LINDENBERGLocal storm report, May 25, 8:37 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TORNADO 1 SW DOGWOOD 37.03N 92.84W
05/24/2011 DOUGLAS MO NWS STORM SURVEY
A NATIONAL WEATHER SERVICE STORM SURVEY TEAM DETERMINED
THAT AN EF-1 TORNADO TOUCHED DOWN ONE MILE SOUTHWEST OF
DOGWOOD AND TRACKED TO THE NORTHEAST FOR 9 MILES LIFING 3
MILES SOUTHEAST OF SEYMOUR. ALONG THE PATH NUMEROUS TREES
WERE SNAPPED OR UPROOTED. SEVERAL OUTBUILDINGS WERE
DESTROYED OR DAMAGED. ONE HOME SUFFERED MINOR ROOF
DAMAGE. NO INJURIES OR FATALITIES OCCURED.
&&
DOOLEYLocal storm report, May 25, 8:42 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG BIRCH TREE 36.99N 91.49W
05/25/2011 SHANNON MO LAW ENFORCEMENT
LARGE TREE FELL ON POLICE VEHICLE.
&&
HATCHLocal storm report, May 25, 8:49 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG LENOX 37.65N 91.76W
05/25/2011 DENT MO EMERGENCY MNGR
METAL ROOFING BLOWN OF OF BARN. SEVERAL TREES ALSO
REPORTED DOWN IN THE AREA.
&&
HATCHLocal storm report, May 25, 9:33 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TORNADO 1 SW DOGWOOD 37.03N 92.84W
05/25/2011 DOUGLAS MO NWS STORM SURVEY
A NATIONAL WEATHER SERVICE STORM SURVEY TEAM DETERMINED
THAT AN EF-1 TORNADO TOUCHED DOWN ONE MILE SOUTHWEST OF
DOGWOOD AND TRACKED TO THE NORTHEAST FOR 9 MILES LIFING 3
MILES SOUTHEAST OF SEYMOUR. ALONG THE PATH NUMEROUS TREES
WERE SNAPPED OR UPROOTED. SEVERAL OUTBUILDINGS WERE
DESTROYED OR DAMAGED. ONE HOME SUFFERED MINOR ROOF
DAMAGE. NO INJURIES OR FATALITIES OCCURED.
&&
DOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:13 PM CDT | Areal Flood Warning | SGF | Barry, Stone, Taney | 24 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.